MathSciNet Relay Station
MathSciNet bibliographic data
MR1312979 (95m:53057) 53C21 (53C55 58G30)
Li, Peter Harmonic functions of linear growth on Kähler manifolds with nonnegative Ricci curvature. Math. Res. Lett. 2 (1995), no. 1, 79–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement